Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the existence theorem for differential equations


Author: Joel W. Robbin
Journal: Proc. Amer. Math. Soc. 19 (1968), 1005-1006
MSC: Primary 34.95
DOI: https://doi.org/10.1090/S0002-9939-1968-0227583-0
MathSciNet review: 0227583
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Abraham, Lectures of Smale on differential topology, Mimeographed notes, Columbia Univ., New York, 1962.
  • [2] R. Abraham and J. Robbin, Transversality of flows and mappings, Benjamin, New York, 1967. MR 0240836 (39:2181)
  • [3] E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 0069338 (16:1022b)
  • [4] J. Dieudonné, Foundations of modern analysis, Academic Press, New York, 1960. MR 0120319 (22:11074)
  • [5] S. Lang, Introduction to differentiable manifolds, Interscience, New York, 1962. MR 0155257 (27:5192)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.95

Retrieve articles in all journals with MSC: 34.95


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0227583-0
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society